The Michigan Mathematical Journal

Pullback of parabolic bundles and covers of ℙ1\{0,1,∞}

Ajneet Dhillon and Sheldon Joyner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 61, Issue 1 (2012), 199-224.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1331222855

Digital Object Identifier
doi:10.1307/mmj/1331222855

Mathematical Reviews number (MathSciNet)
MR2904009

Zentralblatt MATH identifier
1262.14038

Subjects
Primary: 14H60: Vector bundles on curves and their moduli [See also 14D20, 14F05]

Citation

Dhillon, Ajneet; Joyner, Sheldon. Pullback of parabolic bundles and covers of ℙ 1 \{0,1,∞}. Michigan Math. J. 61 (2012), no. 1, 199--224. doi:10.1307/mmj/1331222855. https://projecteuclid.org/euclid.mmj/1331222855


Export citation

References

  • V. Balaji, I. Biswas, and D. S. Nagaraj, Principal bundles over projective manifolds with parabolic structure over a divisor, Tôhoku Math. J. (2) 53 (2001), 337–367.
  • I. Biswas, Parabolic bundles as orbifold bundles, Duke Math. J. 88 (1997), 305–325.
  • N. Borne, Fibrés paraboliques et champ des racines, Internat. Math. Res. Notices 2007, 16, Art. ID rnm049.
  • C. Cadman, Using stacks to impose tangency conditions on curves, Amer. J. Math. 129 (2007), 405–427.
  • P. Deligne and J. S. Milne, Tannakian categories, Hodge cycles, motives, and Shimura varieties, Lecture Notes in Math., 900, Springer-Verlag, Berlin, 1982.
  • J. N. N. Iyer and C. T. Simpson, A relation between the parabolic Chern characters of the de Rham bundles, Math. Ann. 338 (2007), 347–383.
  • V. B. Mehta and C. S. Seshadri, Moduli of vector bundles on curves with parabolic structures, Math. Ann. 248 (1980), 205–239.
  • M. V. Nori, On the representations of the fundamental group, Compositio Math. 33 (1976), 29–41.
  • –––, The fundamental group-scheme, Proc. Indian Acad. Sci. Math. Sci. 91 (1982), 73–122.
  • N. Saavedra Rivano, Categories Tannakiennes, Lecture Notes in Math., 265, Springer-Verlag, Berlin, 1972.
  • K. Yokogawa, Infinitesimal deformation of parabolic Higgs sheaves, Internat. J. Math. 6 (1995), 125–148.